# SDR UPS04643024

- Difficulty date: August 26, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-300
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26124121A
- Part serial: B1518
- Condition: Fire
- Location: Nr 5
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A NR 5 BRAKE FIRE ON TAXI INTO IAH.  INSP C/W PER PG 791941 ITEM 3.  REPLACED NR 5 BRAKE ASSY PER MM 32-41-08-4.
